# SDR HNAA0200047

- Difficulty date: June 22, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 35,649 hours, 40,305 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Psu
- Part number: 1010815M
- Part serial: NA
- Condition: Chafed
- Location: Cabin 7ac
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC BURNING SMELL FROM OVERHEAD PANEL 1AC.  FOUND WIRES PINCHED AND CHAFED AT PSU 7AC.  REPLACED PSU.
